# SDR UPS04443053

- Difficulty date: August 16, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65B104865
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D BS 400, STR 13-14R FRAME OB ATTACH, SHEAR TIE FOUND CRACKED.   BS 400 STR 13-14R FRAME OB ATTACH SHEAR TIE REPLACED IAW SRM 51-10-01 PG 8.
